# SDR FDEA202103190702

- Difficulty date: March 19, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,705 hours, 18,702 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AND FOUND CRACK   INDICATION ON LONGERON 49 RIGHT LOWER CHORD AT NOSE LANDING GEAR RIGHT HAND   TRUNNION AT STATION 583. NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING AT STATION 546 Ï¿½ STATION 595   LONGERON 49 RIGHT REMOVED AND REPLACED AS PER SRM 51-31-01-0G. FABRICATED   LONGERON AS PER DOUGLAS DRAWING ACA 3796 REVISION A. REPAIR CLASSIFIED AS MAJOR  PER GMM 6-2-100
